Matched Pairs Models

Hits: 222
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Matched pairs models, Marginal homogeneity, Quasi Symmetry, McNemar like test statistic, Ordinal Quasi Symmetry
Authors:
Fatma Abdel-Aty; Areej Abdul Azeem
Journal:
IJISM
Volume:
6
Number:
1
Pages:
7-10
Month:
January
ISSN:
2347-9051
Abstract:
Matched pairs data can always arise from measuring a response at two variables on different level and it presented in square contingence table way, where the variables have the same...
Full text: IJISM_709_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=